Florida, 2025

Damaging Winds in Florida, June 9 to 10, 2025

June 9 to 10, 2025 · NWS TAE · 13 events in 7 counties and zones

A summertime pattern continued over the area with scattered thunderstorms. A few storms were severe with impacts to trees and power lines.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

A summertime pattern continued over the area with scattered thunderstorms. A few storms were severe with impacts to trees and power lines.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 9, 10:07 AM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 9, 10:07 AM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1107 AM EDT Mon Jun 9 2025

...New UPDATE, MARINE...

.UPDATE...
Issued at 1100 AM EDT Mon Jun 9 2025

The forecast is tracking well with observed conditions and latest
guidance, so no intermediate forecast updates are planned.

&&

.NEAR TERM...
(Today and tonight)
Issued at 138 AM EDT Mon Jun 9 2025

Active weather over the next 24 hours will be fueled by an upper
level shortwave racing eastward from lower Mississippi Valley into
the southeast states. A large cluster of strong to severe storms
over eastern Texas early this morning will race eastward in
association with it. Meanwhile, weak perturbations in the flow over
our area continue to fuel scattered showers and thunderstorms early
this morning. As we head through the day, the moist and unstable
airmass will continue to allow for scattered showers and
thunderstorms across the forecast area, most concentrated across the
north and west portions of the area closest to the stronger upper
level support. Given ample instability and relatively strong deep
layer shear values for summer, a few strong to severe storms cannot
be ruled out with gusty winds and maybe some hail. Locally heavy
rainfall will also be possible. Highs today will generally range
from the upper 80s to lower 90s.

For tonight, as the upper level shortwave moves just north of the
area, a continuation of scattered to numerous and showers and
thunderstorms is expected, again most concentrated across the north
and west half of the area. Gusty winds, frequent lightning, and
locally heavy rain will continue to be the main threats. Overnight
lows will be muggy, generally in the low to mid 70s, except upper
70s along the coast.

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 138 AM EDT Mon Jun 9 2025

The active southwesterly flow regime we've been under for the last
few days looks to continue Tuesday and into Wednesday evening. With
high precipitable water content thanks to deep-layer tropical
moisture, we'll still continue a somewhat active shower/thunderstorm
pattern. However, with the upper level trough pulling out of the
region chances could be a little more scattered and not as
widespread as recent days but still above normal for this time of
year.

While a organized threat for severe weather is not expected typical
summertime isolated pulse-severe threats appear possible. Main
concerns would be a brief damaging wind gust in any of the stronger
storms.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 138 AM EDT Mon Jun 9 2025

Model ensemble guidance is in fairly good agreement on low-level
flow becoming south and southeasterly from Thursday into the
upcoming weekend as the Atlantic High noses westwards into the
Florida Peninsula. With precipitable waters likely remaining at
least above normal through the period, this should keep daily
chances for showers and thunderstorms in place across the area.
However, with deep-layer moisture not as high as earlier this week,
and the southeasterly flow regime in place, expect a more typical
diurnal trend and slightly lower rain chances from Thursday into the
weekend.

&&

.AVIATION...
(12Z TAFS)
Issued at 600 AM EDT Mon Jun 9 2025

Unsettled conditions are expected across the area today with
multiple rounds of showers and thunderstorms through the period. The
best chance of seeing thunderstorms looks to be at ECP, DHN, and
ABY, although scattered thunderstorms are also expected to be in the
vicinity of TLH and VLD this afternoon. Outside of storms, VFR
conditions are expected with the exception of some lower ceilings at
VLD early this morning. Another round of showers and thunderstorms
is expected for tonight.

&&

.MARINE...
Issued at 1100 AM EDT Mon Jun 9 2025

The subtropical ridge axis across South Florida and the southeast
Gulf today will support gentle to moderate southwest breezes over
the northeast Gulf waters. The ridge axis will move north to the
latitude of Central Florida on Tuesday, then over the northeast
Gulf on Wednesday. In response, southwest breezes will gradually
decrease through Wednesday. On Thursday and Friday, the ridge axis
will migrate north of the waters across Georgia and the Carolinas,
so a turn to southeast breezes is forecast.

&&

.FIRE WEATHER...
Issued at 138 AM EDT Mon Jun 9 2025

Other than high dispersions this afternoon, fire weather concerns
are expected to remain minimal with a moist airmass in place and a
daily chance of showers and thunderstorms.

&&

.HYDROLOGY...
Issued at 138 AM EDT Mon Jun 9 2025

Locally heavy rain remains possible within any of the showers or
storms thanks to precipitable water values (PWATs) between 1.7" to
2.0", or near the 90th percentile for early-mid June. Isolated
flash flooding is a possibility for the next few days as clusters
of thunderstorms could train over the area, especially as we see
the soil continue to moisten with each round of showers and
storms. The best chance of that occurring is across southwest
Georgia, southeast Alabama, and the eastern Florida Panhandle.
There is a Slight (level 2 of 4) Risk for excessive rainfall in
these areas with a Marginal (1 of 4) for the rest of the region.
The Marginal risks continue through Tuesday. Fortunately, area
rivers and streams remain in good shape with gradual rises
possible.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   91  74  89  73 /  50  70  80  30
Panama City   88  76  88  75 /  60  70  80  50
Dothan        89  71  86  71 /  80  80  80  40
Albany        88  72  87  71 /  80  80  70  40
Valdosta      91  74  91  71 /  60  50  70  40
Cross City    90  75  91  71 /  40  20  50  20
Apalachicola  87  77  87  75 /  50  60  70  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...DVD
SHORT TERM...Dobbs
LONG TERM....Dobbs
AVIATION...DVD
MARINE...Haner
FIRE WEATHER...DVD
HYDROLOGY...Dobbs

In the hours before

Special weather statement, Jun 9, 10:24 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1124 AM EDT Mon Jun 9 2025

FLZ017-018-027-118-127-091600-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Jefferson FL-
Inland Wakulla FL-Leon FL-
1124 AM EDT Mon Jun 9 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN WAKULLA...SOUTHWESTERN
JEFFERSON AND SOUTHEASTERN LEON COUNTIES THROUGH NOON EDT...

At 1124 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Woodville to near
Crawfordville. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Woodville, St. Marks, Crawfordville, Wakulla, Newport, Goose Pasture,
Hells Half Acre, Hyde Park, Lamont, Thomas City, Plum Orchard,
Panacea, Shell Point, Port Leon, Wakulla Beach, Fanlew, Spring Creek,
Wacissa Springs, Natural Bridge, and Liveoak Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3002 8443 3033 8419 3038 8381 3035 8381
      3032 8379 3031 8382 3028 8384 3027 8388
      3024 8392 3020 8393 3019 8395 3008 8400
      3009 8399 3007 8397 3001 8423
TIME...MOT...LOC 1524Z 250DEG 23KT 3028 8414 3011 8430

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY
Special weather statement, Jun 9, 10:55 AM EST, 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1155 AM EDT Mon Jun 9 2025

FLZ028-118-127-128-091630-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Coastal Taylor FL-
1155 AM EDT Mon Jun 9 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WAKULLA...
SOUTHWESTERN JEFFERSON AND NORTHWESTERN TAYLOR COUNTIES THROUGH 1230
PM EDT...

At 1155 AM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of St. Marks, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Scanlon, Econfina, Cabbage Grove, Hampton Springs, and Secotan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3000 8399 3002 8404 3002 8411 3003 8413
      3019 8412 3018 8395 3019 8394 3019 8393
      3021 8392 3023 8363 2992 8366
TIME...MOT...LOC 1555Z 275DEG 28KT 3009 8402

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21-HANER
Special weather statement, Jun 9, 11:08 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1208 PM EDT Mon Jun 9 2025

FLZ016>018-GAZ157-158-091645-
Gadsden FL-Inland Jefferson FL-Leon FL-Grady GA-Thomas GA-
1208 PM EDT Mon Jun 9 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN GADSDEN...NORTH CENTRAL
JEFFERSON...NORTHEASTERN LEON...SOUTHERN GRADY AND SOUTHWESTERN
THOMAS COUNTIES THROUGH 1245 PM EDT...

At 1208 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Havana, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Quincy, Midway, Havana, Thomasville, Alma, Freemont,
Littman, Florence, Scotland, Rocky Hill, Miccosukee, Fred George
Park, Santa Clara, Shady Rest, Quincy Airport, Hinson, Forest Meadows
Park, Pisgah Church, and Fincher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3044 8459 3056 8465 3087 8399 3061 8385
TIME...MOT...LOC 1608Z 245DEG 24KT 3062 8424

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 9, 11:13 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1213 PM EDT Mon Jun 9 2025

FLZ018-019-028-118-127-128-GAZ159-160-091700-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Coastal Taylor FL-Brooks GA-
Lowndes GA-
1213 PM EDT Mon Jun 9 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL WAKULLA...CENTRAL
JEFFERSON...NORTHWESTERN TAYLOR...MADISON...SOUTHWESTERN LOWNDES AND
SOUTHEASTERN BROOKS COUNTIES THROUGH 100 PM EDT...

At 1213 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Monticello to 7 miles southeast
of St. Marks. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Madison, Perry, Greenville, Hells Half Acre, Ebb, Lamont, Hamburg,
Pinetta, Eridu, Nash, Cabbage Grove, Thomas City, Scanlon, Lovett,
Nankin, Empress, Hanson, Hampton Springs, Sirmans, and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3063 8322 3063 8328 3057 8326 3004 8363
      3012 8416 3019 8410 3019 8408 3023 8408
      3060 8378 3077 8350 3064 8321
TIME...MOT...LOC 1613Z 249DEG 22KT 3057 8377 3007 8415

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 9, 11:18 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1218 PM EDT Mon Jun 9 2025

FLZ011-013-016-017-326-GAZ145-146-155>158-091700-
Gadsden FL-Calhoun FL-Northern Liberty FL-Jackson FL-Leon FL-
Decatur GA-Colquitt GA-Mitchell GA-Seminole GA-Grady GA-Thomas GA-
1218 PM EDT Mon Jun 9 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN JACKSON AND
NORTHEASTERN CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
GADSDEN...NORTHERN LIBERTY AND CENTRAL LEON COUNTIES IN BIG BEND
FLORIDA...DECATUR...GRADY AND SOUTHEASTERN MITCHELL COUNTIES IN
SOUTHWESTERN GEORGIA...NORTHWESTERN THOMAS COUNTY IN SOUTH CENTRAL
GEORGIA...SOUTHEASTERN SEMINOLE COUNTY IN SOUTHWESTERN GEORGIA AND
SOUTHWESTERN COLQUITT COUNTIES IN SOUTH CENTRAL GEORGIA THROUGH 100
PM EDT/NOON CDT/...

At 1218 PM EDT/1118 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of Pelham
to near Blountstown. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Moultrie, Quincy, Havana, Blountstown, Pelham,
Bainbridge, Midway, Cairo, Thomasville, Camilla, Ochlocknee,
Coolidge, Whigham, Chattahoochee, Riverside, Greensboro, West
Bainbridge, Sneads, and Gretna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3069 8414 3034 8464 3033 8514 3075 8496
      3084 8469 3108 8439 3118 8416 3120 8363
TIME...MOT...LOC 1618Z 261DEG 25KT 3108 8425 3040 8499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Jun 9, 11:34 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1134 AM CDT Mon Jun 9 2025

ALZ068-069-FLZ007>011-091715-
Geneva AL-Houston AL-Holmes FL-Central Walton FL-Jackson FL-
North Walton FL-Washington FL-
1134 AM CDT Mon Jun 9 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN GENEVA...
SOUTHEASTERN HOUSTON...NORTHWESTERN JACKSON...CENTRAL WALTON...HOLMES
AND NORTH CENTRAL WASHINGTON COUNTIES THROUGH 1215 PM CDT...

At 1134 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Geneva to near De Funiak
Springs. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cottonwood, Chipley, Graceville, De Funiak Springs, Bonifay, Eglin
Air Force Base, Union, Ponce De Leon, Caryville, Esto, Madrid,
Westville, Campbellton, Noma, Black, Whitehead Crossroads,
Cerrogordo, Southern Junction, Gritney, and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3099 8579 3108 8560 3110 8512 3066 8568
      3066 8624
TIME...MOT...LOC 1634Z 257DEG 20KT 3097 8578 3069 8617

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33

The radar

The Tallahassee radar (KTLH), 45 km away, was scanning. The volume nearest the first event began at 16:45 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Jefferson

When
June 9, 11:45 AM EST
Where
Jefferson County, 1.38 mi ESE of Fincher
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.640, -83.950

The Jefferson County Sherrif office reported a line of trees down along Cocroft Road in the northern part of the county.

Thunderstorm Wind, Leon

When
June 9, 1:52 PM EST
Where
Leon County, Tallahassee Memorial Hospital
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.450, -84.260

Debris on powerlines was reported near the intersection of Marion Ave and Miccosukee Road.

Thunderstorm Wind, Liberty

When
June 10, 1:55 AM EST
Where
Liberty County, 0.69 mi N of Sweetwater
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.510, -84.970

A tree blew down across NW Martin L King Road.

Thunderstorm Wind, Calhoun

When
June 10, 12:56 AM CST
Where
Calhoun County, 0.69 mi N of Durham
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
30.470, -85.070

A tree was blown down.

Thunderstorm Wind, Liberty

When
June 10, 1:57 AM EST
Where
Liberty County, 0.69 mi N of Bristol
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
30.430, -84.980

A power line was blown down near the intersection of Spring Street and NW Baker Street.

Thunderstorm Wind, Gulf

When
June 10, 1:20 AM CST
Where
Gulf County, 0.91 mi NW of Highland View
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
29.840, -85.320

Power outages were reported due to strong winds associated with storms moving through the area.

Thunderstorm Wind, Gadsden

When
June 10, 2:23 AM EST
Where
Gadsden County, 0.91 mi SW of Gretna
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.600, -84.670

A tree blew down across Dewey Johnson Way.

Thunderstorm Wind, Gadsden

When
June 10, 2:23 AM EST
Where
Gadsden County, 3.01 mi NNW of Quincy
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.620, -84.590

A tree blew down across Bainbridge Highway.

Thunderstorm Wind, Gadsden

When
June 10, 2:36 AM EST
Where
Gadsden County, 2.07 mi S of Rosedale
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.620, -84.800

A tree was blown down on I-10 near mile markers 162-163.

Thunderstorm Wind, Gadsden

When
June 10, 2:45 AM EST
Where
Gadsden County, 2.83 mi NNW of Midway
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.530, -84.470

A tree blew down and blocked the outside lane of Blue Star Highway.

Thunderstorm Wind, Wakulla

When
June 10, 3:20 AM EST
Where
Wakulla County, 0.69 mi N of Crawfordville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.180, -84.370

A tree blew over onto a house in Crawfordville with additional trees also blown down in Crawfordville.

Thunderstorm Wind, Wakulla

When
June 10, 3:22 AM EST
Where
Wakulla County, 0.6 mi W of Sopchoppy
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
30.060, -84.490

An object blew into power lines, resulting in a power outage to 250 customers in the Sopchoppy area.

Thunderstorm Wind, Jefferson

When
June 10, 3:52 AM EST
Where
Jefferson County, 1.92 mi WNW of Waukeenah
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.420, -83.980

A tree blew down and partially blocked Cherry Tree Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2025Every state in 2025This day in weather historyWarnings in Florida, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1273858, 1273859, 1273862, 1273860, 1273863, 1273861, 1273864, 1273865, 1273866, 1273867, 1273868, 1273869, 1273870.